# SDR SWIA200921428

- Difficulty date: April 9, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 13,279 hours, 11,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6769 - CEILING EMERGENCY LIGHT NR 2 INOP.  RELAMPED.
